# SDR TAOA069706

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Malfunctioned
- Location: Aft Lavatory
- Component: Gentex
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR GOES OFF INTERMITTENTLY.  FOUND SMOKE DETECTOR TOO SENSITIVE.  REPLACED SMOKE DETECTOR PER MM 26-10-00.  (X)
